About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Analysis
Volume 2012 (2012), Article ID 676835, 16 pages
http://dx.doi.org/10.5402/2012/676835
Research Article

The Theory for 𝐽-Hermitian Subspaces in a Product Space

Department of Mathematics, Shandong University at Weihai, Weihai, Shandong 264209, China

Received 6 January 2012; Accepted 13 February 2012

Academic Editors: S. Deng and O. Miyagaki

Copyright Β© 2012 Huaqing Sun and Jiangang Qi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huaqing Sun and Jiangang Qi, “The Theory for -Hermitian Subspaces in a Product Space,” ISRN Mathematical Analysis, vol. 2012, Article ID 676835, 16 pages, 2012. doi:10.5402/2012/676835